MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250
Catalog Number 200-074-401
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer complains a cracked freezing bag 250 (7200500219).The bag was not available for investigation.A picture and a filled questionnaire were available.According to the questionnaire the following investigation and statements could be made: the event was observed on removal from tank.The customer did use a metal cassette for freezing and storage.A controlled rate freezer was used.No overwrap bag was used.The filling volume was 70 ml (30 to 70 ml are recommended).The freezing bag was stored in the vapor phase of ln2.According to the picture it can be seen, that the eva tube is cracked off the freezing bag.Several cracks at the edges of the bag can also be seen.The picture shows, that there is a large label put onto the freezing bag.

Brand Name
CRYOMACS FREEZING BAG 250
Common Device Name
CRYOMACS FREEZING BAG 250
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key11730551
Report Number3005290010-2021-00009
Device Sequence Number14187937
Product Code KSR
UDI-Device Identifier04049934000287
UDI-Public4049934000287
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-074-401
Device Lot Number7200500219
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1